Economics at your fingertips  

Pricing arithmetic Asian options under jump diffusion CIR processes

Jong Jun Park, Hyun Jin Jang and Jiwook Jang

Finance Research Letters, 2020, vol. 34, issue C

Abstract: We compute analytical formulae for pricing arithmetic Asian options under jump diffusion CIR processes. To derive the solution, we employ a characteristic function of the underlying asset price process and its integrated process that is not required to take the inversion Fourier or Laplace transform. We conduct numerical tests for validation of proposed formulae to confirm that they provide stable and accurate option prices with much faster computation time than the full Monte Carlo method.

Keywords: Jump diffusion CIR processes; Joint Fourier and Laplace transforms; Characteristic functions; Arithmetic Asian options (search for similar items in EconPapers)
JEL-codes: G13 C63 C22 (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1016/

Access Statistics for this article

Finance Research Letters is currently edited by R. Gençay

More articles in Finance Research Letters from Elsevier
Bibliographic data for series maintained by Haili He ().

Page updated 2020-10-10
Handle: RePEc:eee:finlet:v:34:y:2020:i:c:s1544612318305099